HYBRID FIXED POINT RESULTS VIA E.A AND TANGENTIAL PROPERTIES IN METRIC SPACES


Shoaib M., Sarwar M., TUNÇ C.

HONAM MATHEMATICAL JOURNAL, vol.40, no.4, pp.719-732, 2018 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.5831/hmj.2018.40.4.719
  • Journal Name: HONAM MATHEMATICAL JOURNAL
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.719-732
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

In this manuscript, hybrid fixed point results for four maps using (E.A) and tangential properties in the setting of metric space are studied. Application to system of functional equations is also studied.